# SDR USAABB08113

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL FLT 119 ENROUTE KOA-PHX  FLIGHT DIVERTED TO HNL.  APU AUTO SHUTDOWN BEFORE ETOPS MIDPOINT.  CREW ELECTED TO DIVERT TO HNL. CREW STATES "FRM #49-11-XB-00, APU AUTO SHUTDOWN IN FLIGHT TWO ATTEMPTS (START) EICAS STATUS PAGE.  APU OIL QTY ON DESCENT INTO HNL"  MAINTENANCE STATES, "APU BITE INDICATED BAD ECU.  REMOVED AND REPLACED ECU. (B)
